MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM TAPERED RMR 20X140; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM TAPERED RMR 20X140; HIP INSTRUMENT/TRIAL
Catalog Number 297620140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cutting flutes on reclaim revision reamers have chips on them.
 
Additional Manufacturer Narrative
Examination of the returned instruments confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM TAPERED RMR 20X140
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6731256
Report Number1818910-2017-21444
Device Sequence Number11073485
Product Code HTO
UDI-Device Identifier10603295156659
UDI-Public10603295156659
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297620140
Device Lot NumberJ1110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1